# SDR EE4Y2019032908564

- Difficulty date: March 29, 2019
- Submitted: March 30, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 26,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST WITH DAMAGES AT HORIZONTAL AND VERTICAL FLANGES ON FR4 LOWER ATTACHMENT. FOR CORRECTIVE ACTION SEE NRI 2-24. ACTION TAKEN, PERFORMED PERMANENT REPAIR AT HORIZONTAL AND VERTICAL FLANGES ON FR4 LOWER ATTACHMEN DUE TO CRACK. SEE EO Nº COO-EO-2019-7827-R00 AND DOCUMENTED ON DOSSIER NUMBER:80567299.
